# SDR DALA2020031101784

- Difficulty date: March 8, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 1520986) HIDDEN CORROSION. CRACKED BY INTERGRANULAR CORROSION ON LH OUTBD SEAT TRACK STA 550 AT PAX CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: REPAIRED PER B757-200 SRM 53-00-52-2R PROCEDURE 1.
